# SDR REXA2021122001179

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 29,084 hours, 19,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L AFT EMERGENCY EXTERIOR LIGHT OUT.	"REMOVED & REPLACED BULB IAW CMM 33-52-07. OPS CHECK GOOD IAW AMM 33-51
-15. P/N OFF/ON: 8GH002473-08"
